MathSciNet Relay Station
MathSciNet bibliographic data
MR2059476 74K25 (35B35 53B50 74H99)
Cagnol, John; Lebiedzik, Catherine On the free boundary conditions for a dynamic shell model based on intrinsic differential geometry. Appl. Anal. 83 (2004), no. 6, 607–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement